# SDR SWAA2020100115569

- Difficulty date: September 11, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON PASSENGER CABIN SEAT TRACK BS 520 LBL 25 WL 208.  REMOVED DAMAGE ON PASSENGER CABIN SEAT TRACK BS 520 LBL 25 WL 208.  MAXIMUM MATERIAL LOSS ON THE TOP SURFACE OF THE TRACK L=1.1' D=0.019' AND L=1.5' D=0.009' IN THE BOTTOM OF THE TRACK.  APPLIED CHEMICAL CONVERSION COATING AND ALUMINIZED EPOXY PRIMER AT REWORKED AREA, IAW SRM 53-00-52-1A-1 89004U 12SEP20.
